# SDR CA070402007

- Difficulty date: July 10, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,692 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Mechanism
- Part number: C2UF2291
- Condition: Wrong Part
- Location: Float Wire Pull
- Component: Float, Edofloats
- Component part number: YD6470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD RT WIRE PULL BROKE, NEW WIRE PULL P/N C2UF2291 FOUND TO BE TOO SHORT. INVESTIGATION REVEALED WRONG TIE RODS AND WIRE PULLS INSTALLED IAW APPROVED DRAWINGS ACCEPTED REPLACEMENT PARTS INSTALLED IAW APPROVED DRAWINGS. (TC NR 20070402007)
